Alert archive / New Mexico / Freeze Warnings in 2011
Freeze Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at Oct 8, 2011, 3:17 PM MDT. It took effect at Oct 9, 2011, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2011, 3:17 PM MDT (21:17 UTC)
- In effect from
- Oct 9, 2011, 3:00 AM MDT
- Expired
- Oct 9, 2011, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
766 WWUS75 KABQ 082117 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT SAT OCT 8 2011 ...FREEZING TEMPERATURES TONIGHT OVER NORTHERN AND CENTRAL NEW MEXICO... .A STORM EXITING NEW MEXICO HAS FILTERED COLD DRY AIR INTO THE STATE IN ITS WAKE. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW SURFACE TEMPERATURES TO DROP BELOW FREEZING OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO TONIGHT. THIS INCLUDES THE NORTHWEST PLATEAU...LOWER CHAMA RIVER VALLEY...SANTA FE METRO AREA...THE ALBUQUERQUE VALLEY...ESTANCIA VALLEY...CENTRAL HIGHLANDS...AND THE EAST CENTRAL AND NORTHEAST HIGHLANDS LATE TONIGHT INTO MID MORNING SUNDAY. NMZ501-517-518-522-523-528-529-090330- /O.UPG.KABQ.FZ.A.0002.111009T0900Z-111009T1500Z/ /O.NEW.KABQ.FZ.W.0003.111009T0900Z-111009T1500Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ESTANCIA VALLEY-CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- 317 PM MDT SAT OCT 8 2011 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...26 TO 32 DEGREES. * TIMING...3 AM TO 9 AM MDT. * LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ519-090330- /O.NEW.KABQ.FZ.W.0003.111009T0900Z-111009T1500Z/ ALBUQUERQUE METRO AREA- 317 PM MDT SAT OCT 8 2011 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. * TEMPERATURES...30 TO 32 DEGREES MAINLY ALONG THE RIO GRANDE WITHIN THE ALBUQUERQUE VALLEY SOUTH TO ISLETA...LOS LUNAS...AND BELEN. * TIMING...3 AM TO 9 AM MDT. * LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ GUYER
2 follow-up statements
871 WWUS75 KABQ 090330 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 930 PM MDT SAT OCT 8 2011 ...FREEZING TEMPERATURES TONIGHT OVER NORTHERN AND CENTRAL NEW MEXICO... .MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW SURFACE TEMPERATURES TO DROP TO OR BELOW FREEZING OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO TONIGHT. THIS INCLUDES THE PORTIONS OF THE NORTHWEST PLATEAU...LOWER CHAMA RIVER VALLEY...SANTA FE METRO AREA...ESTANCIA VALLEY...CENTRAL HIGHLANDS...THE EAST CENTRAL AND NORTHEAST HIGHLANDS AND SCATTERED LOCALES IN THE MIDDLE RIO GRANDE VALLEY LATE TONIGHT INTO MID MORNING SUNDAY. THE ALBUQUERQUE PORTION OF THE MIDDLE RIO GRANDE VALLEY IS LIKELY TO SEE ONLY SCATTERED FROST AND A FEW POCKETS OF LIGHT FREEZE CONDITIONS...BUT WILL BE CLOSE ENOUGH TO A LIGHT FREEZE IN ENOUGH SENSITIVE AREAS TO CONTINUE THE WARNING FOR THAT AREA. NMZ501-517>519-522-523-528-529-091500- /O.CON.KABQ.FZ.W.0003.111009T0900Z-111009T1500Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-ESTANCIA VALLEY-CENTRAL HIGHLANDS- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 930 PM MDT SAT OCT 8 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. * TEMPERATURES...26 TO 32 DEGREES. * TIMING...3 AM TO 9 AM MDT. * LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ 43
184 WWUS75 KABQ 090931 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 AM MDT SUN OCT 9 2011 ...FREEZING TEMPERATURES EXPECTED TONIGHT OVER NORTHERN AND CENTRAL NEW MEXICO... .EXTENSIVE MID LEVEL CLOUDS HAVE KEPT TEMPERATURES FROM FALLING TO NEAR FREEZING THIS MORNING OVER MUCH OF THE WARNING AREA. THUS WILL CANCEL PORTIONS OF THE WARNING THAT WERE IN EFFECT UNTIL 9 AM THIS MORNING. THE NORTHWEST PLATEAU...ESTANCIA VALLEY AND CENTRAL HIGHLANDS WILL CONTINUE WITH THE FREEZE WARNING THIS MORNING. MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW SURFACE TEMPERATURES TO DROP TO OR BELOW FREEZING OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. THIS INCLUDES THE LOWER CHAMA RIVER VALLEY... SANTA FE METRO AREA...ESTANCIA VALLEY...NORTHEAST HIGHLANDS AND FAR HIGHLANDS. NMZ517-518-528-529-092200- /O.CAN.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/ /O.NEW.KABQ.FZ.A.0003.111010T0900Z-111010T1500Z/ LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 331 AM MDT SUN OCT 9 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MID MORNING... ...FREEZE WARNING IS CANCELLED THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. THE FREEZE WARMING FOR EARLY THIS MORNING HAS BEEN CANCELLED. * TEMPERATURES...28 TO 32 DEGREES. * TIMING...3 AM TO 9 AM MDT. * LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ519-091045- /O.CAN.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/ ALBUQUERQUE METRO AREA- 331 AM MDT SUN OCT 9 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING ACROSS THE ALBUQUERQUE METRO AREA. $$ NMZ522-092200- /O.NEW.KABQ.FZ.A.0003.111010T0900Z-111010T1500Z/ /O.CON.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/ ESTANCIA VALLEY- 331 AM MDT SUN OCT 9 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURES...28 TO 32 DEGREES BOTH EARLY THIS MORNING AND AGAIN LATE TONIGHT THROUGH MID MORNING MONDAY. * TIMING...THROUGH 9 AM MDT THIS MORNING AND BETWEEN 3 AM TO 9 AM MDT EARLY MONDAY. * LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ501-523-091500- /O.CON.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/ NORTHWEST PLATEAU-CENTRAL HIGHLANDS- 331 AM MDT SUN OCT 9 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURES...28 TO 32 DEGREES. * TIMING...THROUGH 9 AM MDT. * LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ 40
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 8, 2:49 PM MDT, 28 minutes earlier.
Area forecast discussion, Oct 8, 2:49 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 249 PM MDT SAT OCT 8 2011 .DISCUSSION... AFTER A ROLLER COASTER WEEK OF VARIOUS HAZARDOUS WEATHER CONDITIONS A SLOW WARM UP IS ANTICIPATED ACROSS THE REGION...BUT NOT BEFORE THE COLDEST TEMPERATURES OF THE FALL SEASON SO FAR TONIGHT. THE THIRD IN A SERIES OF STRONG UPPER LOWS HAS FINALLY PULLED NORTH INTO COLORADO WHILE A SECONDARY LOBE OF WEAKER UPPER ENERGY SLIDES EAST ACROSS NM. THIS HAS ALLOWED FOR SOME LOCALLY GUSTY SURFACE WINDS AND MAINLY SCATTERED CUMULUS OVER CENTRAL/WESTERN NM. THE 1008MB SURFACE LOW OVER EASTERN COLORADO IN ASSOCIATION WITH THE UPPER WAVE IS MOVING QUICKLY NE INTO THE CENTRAL PLAINS AS INDICATED BY STRONG 3HR SURFACE PRESSURE CHANGES ON THE 19Z MSAS. DRY AIR WILL INVADE NORTHERN AND CENTRAL NM AS A 1020MB SURFACE HIGH BUILDS SOUTH OVER THE NORTHERN MTS. THE LATEST RUC BUFKIT PROFILES SHOW A STRONG LOW LEVEL TEMPERATURE INVERSION DEVELOPING TONIGHT UNDER RELATIVELY THIN MOISTURE BTWN 550 AND 450MB. THIS SHOULD STILL ALLOW FOR SUFFICIENT RADIATIONAL COOLING AND FREEZING TEMPS OVER CENTRAL/ WESTERN VALLEYS AND THE EAST CENTRAL AND NE HIGHLANDS. WILL UPGRADE WATCH TO A WARNING AND INCLUDE RIO GRANDE VALLEY. A WEAK SURFACE FRONT WILL ENTER THE EASTERN PLAINS SUNDAY. LOW LEVEL FLOW WILL BACK TO THE SE AND MOISTEN OVER THE FAR SE PLAINS AHEAD OF THE FRONT. ENOUGH LOW LEVEL CONVERGENCE WILL BE IN PLACE FOR SOME ISOLD TO SCATTERED STORMS SUNDAY AFTERNOON. LEFT CHANCE POPS FOR NOW. THE UPPER WAVE WILL FINALLY EJECT EAST OF THE REGION BY LATE TOMORROW ALLOWING FOR MORE ZONAL FLOW TO SET UP...MAKING FOR A NICE MONDAY WITH MODERATING TEMPS. A WEAK UPPER WAVE WILL SLIDE OVER THE REGION TUESDAY ALLOWING FOR SOME GUSTY WINDS OVER THE PLAINS AGAIN AND MUCH WARMER TEMPS UNDER WESTERLY DOWNSLOPE FLOW. THE EXTENDED GUIDANCE THEN DEVELOPS A FLAT RIDGE OVER THE REGION THROUGH THE REST OF THE WEEK WHILE TEMPS MODERATE EACH DAY TO SLIGHTLY ABOVE NORMAL BY NEXT WEEKEND. GUYER && .AVIATION... UPPER LOW CIRCULATION CENTERED OVER COLORADO AND LIFTING NORTH. SOME WRAP AROUND CLOUDINESS POSSIBLE OVER NORTHERN NEW MEXICO...MAINLY IMPACTING THE HIGHER TERRAIN OF THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS WITH OBSCURATIONS IN WDLY SCT MVFR CIGS -SHRASN...THROUGH SUNDAY MORNING. SOME OF THE SHOWERS MAY STRETCH TOWARDS KRTN OR KCAO AS SURFACE HIGH PRESSURE PUSHES SOUTH FROM COLORADO INTO NEW MEXICO TONIGHT. THIS MAY HELP MINIMIZE THE POTENTIAL FOR FOG DEVELOPMENT TONIGHT...AND AT THIS TIME ONLY EXPECTING LOCALIZED OR PATCHY FOG FROM THE SANDIA/MANZANO MOUNTAINS ACROSS THE SANGRE DE CRISTOS AND IN AND NEAR THE NORTHWEST MOUNTAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... UPPER LOW CENTERED OVER COLORADO WILL CONTINUE TO LIFT NORTH TONIGHT. SOME WRAP AROUND CLOUDINESS/SHOWERS POSSIBLE MAINLY OVER THE NORTHERN HIGHER TERRAIN NEXT 12-18 HOURS. A NORTHERLY SURFACE GRADIENT MAY HELP REINFORCE DOWN VALLEY WINDS TONIGHT...BUT OVERALL LOW TEMPERATURES WILL BE NEAR OR BELOW FREEZING ACROSS THE WESTERN AND NORTHERN MOUNTAINS AS WELL AS SOME LOWER ELEVATION SPOTS NORTH/CENTRAL AREAS. AS THE WEATHER PATTERN TRANSITIONS TO A WEAK AND MORE ZONAL FLOW LATE SUNDAY...VENTILATION WILL BE FAIR TO POOR MOST AREAS WITH ONLY THE NORTH CENTRAL IN THE GOOD OR BETTER CATEGORY. TEMPERATURES WILL BEGIN A DAY TO DAY WARMING TREND. A WEAK UPPER TROUGH PASSES OVER NEW MEXICO MONDAY NIGHT AND TUESDAY...WITH SOME RETURN MOISTURE...AND SCATTERED SHOWERS OR STORMS POSSIBLE...OVER THE SOUTHEAST PLAINS. VENTILATION IMPROVES OVER THE ENTIRE FORECAST AREA MONDAY AND MORESO TUESDAY. SOME SOUTHWEST BREEZES ARE POSSIBLE FROM THE CLINES CORNERS AREA OVER NORTHEAST NEW MEXICO MONDAY AND TUESDAY AFTERNOONS. VENTILATION DIVES ON WEDNESDAY...AND REMAINS GENERALLY POOR THROUGH THE END OF THE WORK WEEK AS AN UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST. DRY CONDITIONS ARE EXPECTED DURING THIS PERIOD AND TEMPERATURES SHOULD CLIMB BACK TO NORMAL OR ABOVE FOR MID OCTOBER. WINDS SHOULD OVERALL BE RELATIVELY LIGHT EXCEPT FOR LOCAL TERRAIN EFFECTS. NEXT WEEKEND MODELS INDICATE THE RIDGE BREAKING DOWN WITH INCREASING WESTERLY WINDS. SOME MOISTURE MAY MIGRATE NORTHWARD LATER IN THE WEEKEND BUT MODELS DON/T AGREE ON THE TIMING. THEREFORE WILL CONTINUE TO MONITOR THESE TRENDS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 34 59 36 65 / 0 0 0 0 DULCE........................... 25 55 25 60 / 0 0 0 0 CUBA............................ 28 54 30 58 / 5 5 0 0 GALLUP.......................... 28 59 29 64 / 0 0 0 0 EL MORRO........................ 23 57 25 61 / 5 0 0 0 GRANTS.......................... 29 59 30 64 / 0 0 0 0 QUEMADO......................... 27 61 29 65 / 0 0 0 0 GLENWOOD........................ 31 70 35 73 / 0 0 0 0 CHAMA........................... 25 49 26 55 / 10 10 5 0 LOS ALAMOS...................... 35 54 37 59 / 5 5 0 0 PECOS........................... 30 55 32 60 / 5 5 0 0 CERRO/QUESTA.................... 28 52 28 57 / 10 10 5 0 RED RIVER....................... 21 44 24 48 / 20 20 10 5 ANGEL FIRE...................... 23 48 26 54 / 10 10 5 5 TAOS............................ 28 56 29 61 / 5 5 0 0 MORA............................ 28 53 30 59 / 5 5 0 0 ESPANOLA........................ 28 62 31 68 / 0 0 0 0 SANTA FE........................ 32 57 35 62 / 5 5 0 0 SANTA FE AIRPORT................ 32 60 35 65 / 5 5 0 0 ALBUQUERQUE FOOTHILLS........... 35 61 38 67 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 40 62 43 68 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 37 65 39 71 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 33 64 38 69 / 0 0 0 0 LOS LUNAS....................... 31 66 37 72 / 0 0 0 0 RIO RANCHO...................... 32 64 37 69 / 0 0 0 0 SOCORRO......................... 34 67 40 72 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 33 60 37 67 / 5 5 0 0 TIJERAS......................... 32 61 36 67 / 5 5 0 0 MORIARTY/ESTANCIA............... 24 60 29 66 / 0 0 0 0 CLINES CORNERS.................. 31 58 36 66 / 5 5 0 0 GRAN QUIVIRA.................... 32 63 38 69 / 5 5 0 0 CARRIZOZO....................... 34 68 41 72 / 0 0 0 0 RUIDOSO......................... 32 59 36 65 / 5 5 0 0 CAPULIN......................... 29 58 34 67 / 5 5 0 0 RATON........................... 32 60 33 71 / 5 5 0 0 SPRINGER........................ 31 62 33 72 / 0 0 0 0 LAS VEGAS....................... 29 57 32 66 / 5 5 0 0 CLAYTON......................... 38 62 41 73 / 0 0 0 0 ROY............................. 32 60 38 68 / 0 0 0 0 CONCHAS......................... 41 66 43 75 / 0 0 0 0 SANTA ROSA...................... 39 66 43 75 / 0 0 0 0 TUCUMCARI....................... 41 66 43 76 / 0 0 0 0 CLOVIS.......................... 42 65 44 73 / 20 20 10 5 PORTALES........................ 43 66 44 74 / 30 20 10 5 FORT SUMNER..................... 41 68 44 75 / 0 0 0 0 ROSWELL......................... 46 72 48 76 / 0 0 0 0 PICACHO......................... 39 68 41 75 / 0 0 0 0 ELK............................. 35 64 39 68 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 9 AM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ501-517>519-522-523-528-529. && GUYER
Hazardous weather outlook, Oct 8, 5:57 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MDT SAT OCT 8 2011 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 557 AM MDT SAT OCT 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE SNOW IS DIMINISHING OVER THE NORTHERN MOUNTAINS THIS MORNING WITH ADDITIONAL ACCUMULATIONS OF ONE INCH OR LESS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SNOW ACCUMULATIONS. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:27 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| Oct 7, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 49 min |
| Oct 7, 8:22 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 53 min |
| Oct 7, 8:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 24 min |
| Oct 7, 9:04 PM MDT | Special Weather Statement | ABQ | Curry | 26 min |
| Oct 7, 9:16 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 44 min |
| Oct 7, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 44 min |
| Oct 7, 10:53 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Oct 7, 11:03 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 42 min |
| Oct 8, 4:02 AM MDT | Freeze Watch | ABQ | 11 hr |
Nearby
Freeze Warnings in New Mexico, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.